AUTO IMMUNE DEFICENCY-OR POSIBLE ALLERGIC REACTION ?
Have numerous skin rashes on my legs… Also under my left breast..
Was tested by a Rheumatologist for Auto-immune deficiency.. 5 viles of blood as taken and sent to a lab… Results for what was tested is negative….
Have gone to several dermatologist for some issues on palm of hands.. Also one of my thumbs on sides are rough and scaly…. That started last March when I started taking a heart med named Verapamil 360 mil for my AFIB..
The issue started then with my hands.
I have very sensitive fair skin… Use most products that are for sensitive skin… Also my laundry is done with mostly unscented products….
Am so depressed, and really worried since I cannot find anyone to give me an explanation of what could be the problem…
I take several of AL’S SUPPLEMENTS for years…. Try to eat healthy in general… Am 79 and extremely worried..
If anyone can reply with possibly having any of my issues… Please reply
My friend went through something similar. After lots of testing, it was determined she is allergic to DMDM. It is used in shampoos and lotions.
I hope you and your doctor can find out what it is soon! 💝
MaLomo was correct in stating that it may be your medication. Definitely contact your physician and let them know that you are having a reaction. Also, whenever you start a new medication, always check with the pharmacist for possible side effects. Doctors don’t always have the answers. For some reason, many do not read the labels. .
The first thing that comes to my mind is that perhaps you have developed a gluten or dairy sensitivity. It can develop at any age. You can also be gluten sensitive your whole life and never have any sort of symptom until it has damaged the villi in your intestines and you develop leaky gut.
Skin issues are one of the first symptoms that can show up, and no one (Drs) ever link it to a digestive issue. Excema, dry skin patches, angry red rashes, any sort of skin rash, even those rashes that are little white dots on the back of your upper arms.
Sensitivity is not an all out “allergy”. A true allergy will give you a reaction immediately after you ingest whatever you are allergic to. (peanuts, bee stings, etc).
A sensitivity to a food or ingredient in a food, can show up as long as 72 hours after you ingest it. Many people do not make the connection because of the delay in a reaction.
You would be amazed at how many people have health issues that Drs cannot explain because Western Medicine doctors always look for disease, when it could be something that can be helped by cleaning up every morsel of food you eat. “you are what you eat”, especially nowadays as they spray so many chemicals ON our food, they spray the ground our food is grown in, and all pre-packaged and processed foods are nothing BUT chemicals.
Dairy is another culprit to causing skin rashes. Same symptoms, dry skin, rashes (anywhere on the body), dandruff (dry scalp) can all be caused by dairy products.
Elimination of the possible offending food item is the easiest way to see if you have any food allergy or sensitivity that has developed. Eat only whole foods, eliminate all grains (wheat, barley, rye, oats), and eliminate all boxed, processed foods for a few weeks and see if it helps. If not, then do a dairy elimination. ALL dairy including butter, yogurt, ice cream. Not just milk. All milk products.
Sounds like good news that you did not test positive for an auto-immune disorder. I Googled your medication to see what the side effects are. I read that one of the side effects of your medication is “rash,” and you should call the prescribing physician as soon as possible to let him or her know.
I wouldn’t abruptly stop taking this medicine before you speak to the doctor because you may cause other problems by doing so.
Anytime you have any side effect, even if you Google the medication and do not see that side effect listed, you should call the doctor who prescribed it.
I hope you can rest easy until you can speak to the doctor’s office. I’d call first thing in the morning. Best to you!
P.S. I remember you from years ago on this forum! You were going to a wedding (or important event), and we discussed outfits that would be appropriate … Randolph Duke had a couple of good ones. 🙂
Posted in Health & Wellness
12.04.17 8:40 AM